# SDR AALA201712249019

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 56,185 hours, 21,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CENTER DOOR PIN DOES NOT GO BEHIND STRIKE PLATE. DOOR GETS JAMMED HARD TO OPEN. MUST TURN HANDLE FIRST TO CLOSE PROPERLY. ADJUSTED COCK PIT DOOR CLEARANCE PER AMM 52-51-00.
